# SDR DALA14031450662

- Difficulty date: May 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 74,206 hours, 33,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT AT 15,000 FT,  SYSTEMS OK. BOTH FO AND PILOT FELT A LOUD BANG ASSOCIATED WITH LIGHTNING.   COMPLIED WITH LIGHTNING STRIKE INSPECTION IAW AMM 05-51-19. FOUND MULTIPLE  BURNS ALONG LOWER RT FUSELAGE.   BURNISHED AND REPAIRED DAMAGE IAW SRM 53-00-01.
